MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on (b)(6).Medwatch complaint # (b)(6).Customer states that lot # 3173t155 was used with a patient who fell out of their chair without the alarm sounding.The product malfunctioned the customer reported.The information given is limited.
 
Additional Manufacturer Narrative
H3 product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda medwatch report # 2600320000-2023-8227 / manufacturer reference file (b)(6) h3 other text : product not returned.
 
Additional Manufacturer Narrative
H3: the reported issue is not confirmed.The sensor pad is functional and will perform as intended when evaluated with a known working 8645 unit.The visual findings revealed that the sensor pad was not returned flat as it was folded and stuffed inside a non-posey box that is shorter diameter than the pad.Creases were observed throughout the pad as a result of folding.The pad has signs of moisture exposure as it has dried yellow residue, an unknown substance at the upper end or closer to the air relief cable access.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda medwatch report #(b)(4) or manufacturer reference file: (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
H3: the reported issue is not confirmed.The sensor pad is functional and will perform as intended when evaluated with a known working 8645 unit.The visual findings revealed that the sensor pad was not returned flat as it was folded and stuffed inside a non-posey box that is shorter diameter than the pad.Creases were observed throughout the pad as a result of folding.The pad has signs of moisture exposure as it has dried yellow residue, an unknown substance at the upper end or closer to the air relief cable access.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda medwatch report # (b)(4) / manufacturer reference file (b)(4).

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19215630
Report Number2182318-2024-00058
Device Sequence Number8198414
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number3173T155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/06/2024
06/06/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/12/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight47 KG